# SDR FDEA201512194034

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM, BETWEEN FRAME 11 & 13, LT SIDE UNDERNEATH LAVATORY MODULE HAS CORROSION ON SEVERAL SPOTS.  REMOVED CORROSION IAW SRM 51-74-10, AFTER REWORK L=1.3" W=1.0" & D=0.040" IS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  FABRICATED NEW FLOOR SUPPORT ON T15 177719 PN FX-153612214200.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21 CAT A MAJOR REPAIR.
